# SDR 2017FA0000039

- Difficulty date: January 6, 2017
- Submitted: February 2, 2017
- Operation: General aviation
- Aircraft: N733M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 343
- Aircraft time: 4,714 hours, 2,769 cycles
- Engine: Hnywl TFE73140R
- Engine time: 4,603 hours, 2,710 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: F50B721747D1
- Condition: Broken
- Location: Zone 400
- Part time: 326 hours, 170 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

THE AIRCRAFT DEPARTED.  APPROXIMATELY 2-3 MINUTES AFTER TAKEOFF THE ENGINE NR 2 FIRE LIGHT ILLUMINATED.  THE CREW IMPLEMENTED THE PROPER PHASE ONE PROCEDURE.  CLEARED FOR THE VISUAL APPROACH, AND TO LAND ON RUNWAY 6.  AFTER LANDING THEY CLEARED THE RUNWAY AND WERE CHECKED OUT BY EMERGENCY RESPONSE CREW FOR SMOKE AND EXCESSIVE HEAT.  THERE WAS NEITHER; THEN TAXIED AIRCRAFT TO THE FBO PARKING IN A REMOTE AREA.   AFTER REMOVAL OF NUMBER 2 ENGINE AFTER BODY,  T/R ASSEMBLIES AND THROUGH FURTHER INVESTIGATION, DISCOVERED BOTH SIDES OF THE HP DUCTS BRANCHING FROM THE AFT END OF THE COMPRESSOR CRACKED.  ONE SIDE WAS COMPLETELY IN TWO AND THE OTHER WAS JUST CRACKED ABOUT 90% OF THE WAY AROUND THE WELD.  BOTH BLEED AIR DUCTS WERE REPLACED THE AIRCRAFT WAS FLOWN TO STANDARD AERO IN AUGUSTA GA FOR FURTHER INVESTIGATION AND MAINTENANCE CHECKOUT PROCEDURES. STANDARD AERO PERFORMED A REMAPPING AND RECOATING OF THE FAN HUB AS WELL AS AN ENGINE VIBRATION SURVEY.  AFTER COMPLETION OF MAINTENANCE THE AIRCRAFT WAS RETURNED TO SERVICE.
